# SDR HEEA063156

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206050248111
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLOAT BAG LEAKING AT INTERNAL BAFFLE DURING 6 MONTH INSPECTION.
